
Dolocold Syrup
Manufacturer
Micro Labs Ltd
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Dolocold Syrup is commonly prescribed in children to treat common cold symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Dolocold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. It is commonly prescribed in children to treat symptoms like sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever. However, it is essential to follow the dosage instructions and consult a doctor if your child experiences any side effects or if the symptoms persist.
Directions for Use
Ensure your child takes extra care when taking part in physical activities. Never combine Dolocold Syrup with other cold and flu medicines as that may lead to side effects. Stop Dolocold Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties.
How it works
Dolocold Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Clean and disinfect surfaces after sneezing and coughing to avoid allergy Give your child plenty of fluids as it helps to thin and to loosen the mucus in the lungs Restrain your child from having dairy products, coffee, and foods that are spicy and fried. All these can trigger coughing Make your child gargle with warm saltwater Ensure your child takes enough rest
Related Medicines

Notril Plus Syrup

Grilinctus Paediatric Syrup

Flucret Syrup

Cozytab Plus Syrup

Surdex 1 mg/125 mg/2.5 mg Syrup

Wizaid Syrup

T-Minic Plus Syrup

Coldnect Syrup

Syncold Syrup
